# SDR 05FDEA02569

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERNAL AFT BODY FOUND 1EA LONGERON REPAIRED BTW STA 2122 TO STA 2163   LONGERON 50 LT SIDE.    REPAIRED IAW SRM 53-00-01 FIGURE 7 VOL.1.
